Back to overview

A note on ruin problems in perturbed classical risk models

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2017
Author Liu Peng, Zhang Chunsheng, Ji Lanpeng,
Project Extremes of Gaussian Processes and Related Random Fields
Show all

Original article (peer-reviewed)

Journal Statistics and Probability Letters
Volume (Issue) 120
Page(s) 28 - 33
Title of proceedings Statistics and Probability Letters
DOI 10.1016/j.spl.2016.09.013